# SDR SIMA201110203

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 1,765 hours, 12,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW REPORTS ALL CABIN EMERGENCY LIGHTS WERE INOPERABLE.  THE SWITCH IN THE CABIN WAS IN THE ON POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERIES IAW CRJ-700 AMM 33-51-17.  ALL BATTERY PACKS PART NUMBERS OFF 2013-1A.  NR 1 BATTERY S/N OFF 79752, NR 2 S/N OFF  101784, NR 3 104550, NR 4 S/N OFF 76805.  THE AIRCRAFT WAS RETURNED TO SERVICE.
